International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2000 / Article

Open Access

Volume 13 |Article ID 217058 | https://doi.org/10.1155/S1048953300000198

Abdelfatah Bouziani, "On a third order parabolic equation with a nonlocal boundary condition", International Journal of Stochastic Analysis, vol. 13, Article ID 217058, 15 pages, 2000. https://doi.org/10.1155/S1048953300000198

On a third order parabolic equation with a nonlocal boundary condition

Received01 Jan 1997
Revised01 Dec 1997

Abstract

In this paper we demonstrate the existence, uniqueness and continuous dependence of a strong solution upon the data, for a mixed problem which combine classical boundary conditions and an integral condition, such as the total mass, flux or energy, for a third order parabolic equation. We present a functional analysis method based on an a priori estimate and on the density of the range of the operator generated by the studied problem.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views76
Downloads366
Citations